Uniqueness of meromorphic function with its linear differential polynomial sharing two values
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 515-526
Published online July 5, 2021
Printed July 31, 2021
Abhijit Banerjee, Sayantan Maity
University of Kalyani; University of Kalyani
Abstract : The paper has been devoted to study the uniqueness problem of meromorphic function and its linear differential polynomial sharing two values. We have pointed out gaps in one of the theorem due to \cite{chen18}. We have further extended the corrected form of Chen-Li-Li's result which in turn extend the an earlier result of \cite{sli13} in a large extent. In fact, we have subtly use the notion of weighted sharing of values in this particular section of literature which was unexplored till now. A handful number of examples have been provided by us pertinent to different discussions. Specially we have given an example to show that one condition in a theorem can not be dropped.
Keywords : Meromorphic function, linear differential polynomial, uniqueness, weighted sharing, derivative
MSC numbers : Primary 30D35
Supported by : The second author is thankful to Council of Scienti c and Industrial Research (India) for their
nancial support under File No: 09/106(0191)/2019-EMR-I.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd